MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA STRAIGHT SPLINED UNCEMENTED STEM EXTENSION 10MM X +135MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA STRAIGHT SPLINED UNCEMENTED STEM EXTENSION 10MM X +135MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported during knee arthroplasty that when the stem packaging was opened, the sterile bag appeared to be foggy and powdery on the inside.As the surgeon was concerned about the sterility of the device, another stem was used to complete the procedure.No adverse events were reported as a result of this malfunction.

Brand Name
PERSONA STRAIGHT SPLINED UNCEMENTED STEM EXTENSION 10MM X +135MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25746787
Report Number0001822565-2026-02485
Device Sequence Number10401293
Product Code JWH
UDI-Device Identifier00887868249761
UDI-Public(01)00887868249761(17)300531(10)64759592
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42560113510
Device Lot Number64759592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown